# SDR DALA1209783117

- Difficulty date: February 16, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 4,852 hours, 2,783 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR PANEL 261PF,ON BOTTOM HAS MISSING LAYER OF MATERIAL APPROXIMATELY (1) 26"L X 1"W, (2) 6"L X .5"W.  FABRICATED FLOOR PANEL PER DWG 3D25-40640.
